# SDR USAA051298

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N400217
- Condition: Corroded
- Location: Sta 327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY MOUNT CORRODED STA 327 RBL 45.  REMOVED AND REPLACED WITH NEW MOUNT PER SRM 53-00-51, DEFECT SIZE: 1"W BY 2"L BY .025"D.
